Advanced Search

Show simple item record

dc.contributor.authorDündar, Erdinç
dc.contributor.authorAltay, Bilal
dc.date.accessioned2019-12-19T14:09:35Z
dc.date.available2019-12-19T14:09:35Z
dc.date.issued2012en_US
dc.identifier.citationE. DÜNDAR and B. ALTAY, “Multipliers For Bounded I2 Convergence of Double Sequences,” Mathematical and Computer Modelling, vol. 55, pp. 1193–1198, 2012.en_US
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0895717711005917
dc.identifier.urihttps://hdl.handle.net/11630/7542
dc.description.abstractMultipliers and factorizations for bounded statistically convergent sequences were studied by Connor et al. [J. Connor, K. Demirci, C. Orhan, Multipliers and factorizations for bounded statistically convergent sequences, Analysis 22 (2002) 321–333] and for bounded I-convergent sequences by Yardımcı [Ş. Yardımcı, Multipliers and factorizations for bounded I-convergent sequences, Math. Commun., 11 (2006) 181–185]. In this paper, we get analogous results of multipliers for bounded I_2-convergent double sequences.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectIdealen_US
dc.subjectMultiplieren_US
dc.subjectDouble Sequenceen_US
dc.subjectI-Convergenceen_US
dc.titleMultipliers for bounded I_2-convergence of double sequencesen_US
dc.typearticleen_US
dc.relation.journalMathematical and Computer Modellingen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-0545-7486en_US
dc.identifier.volume55en_US
dc.identifier.startpage1193en_US
dc.identifier.endpage1198en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDündar, Erdinç
dc.contributor.institutionauthorAltay, Bilal


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record